Citation: flemeth. "I Dropped to the Ground and Started Shaking: An Experience with Tramadol & Morphine (exp82926)". Erowid.org. Mar 1, 2018. erowid.org/exp/82926
Long Term Tramadol User - Seizure on 100 Mg
I had been a long term patient for chronic pain as a result of slipped disk at the time of my experience, and had been on a combination of a low dose morphine extended release and tramadol for break thru pain. I had been taking this combination of drugs for nearly 4 years.
On the day of my seizure I woke up in pain and took 30 mg extended release morphine along with 100 mg of tramadol. About five hours hours later I took another 50 of tramadol, still feeling back pain, had lunch, and then 1/2 hour after taking the tramadol I went up to the store with my 8 year old daughter. I had no 'opiate' effect, and wasn't going for it; I only wanted pain relief and did not exceed the dosage prescribed to me which was, take 1-2 pills for breakthru pain as needed every 4-6 hours not to exceed 200 mg in a 24 hour period.
We were shoe shopping, and were just about to leave the store when I had my grand mal seizure. Apparently I dropped to the ground and started shaking, was out for nearly 10 minutes and had bit right through my tongue. When I woke up I was confused and surrounded by paramedics and my daughter was hysterical. I spent 4 days in the hospital and still can't remember much about that day; most of what I have is second hand. As a result of my seizure I lost my license for six months, am on dilantin 3 times daily until the doctor takes me off, and scared the hell out of my little girl who means more to me than anything.
This drug is NOT WORTH THE RISK. I was taking the dose prescribed, and for a valid reason when this happened to me, so it is one scary drug.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.